Alert archive / North Carolina / Frost Advisories in 2020
Frost Advisory 2, NWS Raleigh, NC
NWS Raleigh, NC issued this frost advisory at Apr 15, 2020, 3:06 AM EDT for 31 counties in North Carolina. It took effect at Apr 16, 2020, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2020, 3:06 AM EDT (07:06 UTC)
- In effect from
- Apr 16, 2020, 2:00 AM EDT
- Expired
- Apr 16, 2020, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Raleigh, NC
All 31 counties
Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 7.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1761 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
254 WWUS72 KRAH 150706 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 306 AM EDT Wed Apr 15 2020 NCZ007>011-021>028-038>043-073>077-083>085-151515- /O.NEW.KRAH.FR.Y.0002.200416T0600Z-200416T1200Z/ Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham- Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Anson- Richmond-Scotland- Including the cities of Roxboro, Oxford, Creedmoor, Henderson, Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington, Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, Camp Mackall, and Wagram 306 AM EDT Wed Apr 15 2020 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * WHAT...Low temperatures will range in the lower to mid 30s tonight. This will result in scattered areas of frost. * WHERE...Most of central North Carolina. * WHEN...From 2 AM to 8 AM EDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ PWB
6 follow-up statements
565 WWUS72 KRAH 151802 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 202 PM EDT Wed Apr 15 2020 NCZ007>011-021>028-038>043-073>077-083>085-160400- /O.CON.KRAH.FR.Y.0002.200416T0600Z-200416T1200Z/ Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham- Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Anson- Richmond-Scotland- Including the cities of Roxboro, Oxford, Creedmoor, Henderson, Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington, Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, Camp Mackall, and Wagram 202 PM EDT Wed Apr 15 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * WHAT...Low temperatures will range in the lower to mid 30s tonight. This will result in scattered areas of frost. * WHERE...Most of central North Carolina. * WHEN...From 2 AM to 8 AM EDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
996 WWUS72 KRAH 151900 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 300 PM EDT Wed Apr 15 2020 NCZ078-160400- /O.EXA.KRAH.FR.Y.0002.200416T0600Z-200416T1200Z/ Wayne- Including the city of Goldsboro 300 PM EDT Wed Apr 15 2020 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * WHAT...Low temperatures will range in the lower to mid 30s tonight. This will result in scattered areas of frost. * WHERE...Wayne County. * WHEN...From 2 AM to 8 AM EDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ NCZ007>011-021>028-038>043-073>077-083>085-160400- /O.CON.KRAH.FR.Y.0002.200416T0600Z-200416T1200Z/ Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham- Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Anson- Richmond-Scotland- Including the cities of Roxboro, Oxford, Creedmoor, Henderson, Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington, Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, Camp Mackall, and Wagram 300 PM EDT Wed Apr 15 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * WHAT...Low temperatures will range in the lower to mid 30s tonight. This will result in scattered areas of frost. * WHERE...Most of central North Carolina. * WHEN...From 2 AM to 8 AM EDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
650 WWUS72 KRAH 152126 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 526 PM EDT Wed Apr 15 2020 NCZ086-088-089-160900- /O.EXA.KRAH.FR.Y.0002.200416T0600Z-200416T1200Z/ Hoke-Cumberland-Sampson- Including the cities of Raeford, Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro 526 PM EDT Wed Apr 15 2020 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * WHAT...Low temperatures will range in the lower to mid 30s tonight. This will result in scattered areas of frost. * WHERE...Hoke, Cumberland and Sampson Counties. * WHEN...From 2 AM to 8 AM EDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ NCZ007>011-021>028-038>043-073>078-083>085-160900- /O.CON.KRAH.FR.Y.0002.200416T0600Z-200416T1200Z/ Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham- Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne- Anson-Richmond-Scotland- Including the cities of Roxboro, Oxford, Creedmoor, Henderson, Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington, Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, Camp Mackall, and Wagram 526 PM EDT Wed Apr 15 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * WHAT...Low temperatures will range in the lower to mid 30s tonight. This will result in scattered areas of frost. * WHERE...Wayne County. * WHEN...From 2 AM to 8 AM EDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
877 WWUS72 KRAH 160140 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 940 PM EDT Wed Apr 15 2020 NCZ007>011-021>028-038>043-073>078-083>086-088-089-160945- /O.CON.KRAH.FR.Y.0002.200416T0600Z-200416T1200Z/ Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham- Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne- Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- Including the cities of Roxboro, Oxford, Creedmoor, Henderson, Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington, Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro 940 PM EDT Wed Apr 15 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * WHAT...Low temperatures will range in the lower to mid 30s tonight. This will result in scattered areas of frost. * WHERE...All of central North Carolina. * WHEN...From 2 AM to 8 AM EDT Thursday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
145 WWUS72 KRAH 160401 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 1201 AM EDT Thu Apr 16 2020 NCZ007>011-021>028-038>043-073>078-083>086-088-089-161200- /O.CON.KRAH.FR.Y.0002.200416T0600Z-200416T1200Z/ Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham- Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne- Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- Including the cities of Roxboro, Oxford, Creedmoor, Henderson, Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington, Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro 1201 AM EDT Thu Apr 16 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...Low temperatures in the lower to middle 30s will result in areas of frost and even some freezing conditions between 29 and 32 degrees in outlying, rural areas. * WHERE...All of central North Carolina. * WHEN...From 2 AM to 8 AM EDT Thursday. * IMPACTS...Frost and scattered freezing conditions could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Those that have in-ground sprinkler systems should cover above-ground pipes to protect them from freezing. && $$
651 WWUS72 KRAH 161206 NPWRAH URGENT - WEATHER MESSAGE National Weather Service Raleigh NC 806 AM EDT Thu Apr 16 2020 NCZ007>011-021>028-038>043-073>078-083>086-088-089-161315- /O.EXP.KRAH.FR.Y.0002.000000T0000Z-200416T1200Z/ Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham- Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne- Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- Including the cities of Roxboro, Oxford, Creedmoor, Henderson, Kittrell, Warrenton, Norlina, Roanoke Rapids, Enfield, Scotland Neck, Winston-Salem, Greensboro, High Point, Burlington, Graham, Mebane, Hillsborough, Chapel Hill, Carrboro, Durham, Rougemont, Louisburg, Franklinton, Nashville, Spring Hope, Rocky Mount, Tarboro, Princeville, Lexington, Thomasville, Asheboro, Archdale, Siler City, Pittsboro, Raleigh, Cary, Apex, Wake Forest, Knightdale, Smithfield, Selma, Clayton, Wilson, Albemarle, Troy, Southern Pines, Pinehurst, Aberdeen, Carthage, Sanford, Lillington, Angier, Buies Creek, Erwin, Dunn, Goldsboro, Wadesboro, Polkton, Rockingham, Ellerbe, Laurinburg, Camp Mackall, Wagram, Raeford, Fayetteville, Spring Lake, Hope Mills, Clinton, and Roseboro 806 AM EDT Thu Apr 16 2020 ...FROST ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this frost advisory went out at Apr 15, 2:38 AM EDT, 28 minutes earlier.
Area forecast discussion, Apr 15, 2:38 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 238 AM EDT Wed Apr 15 2020 .SYNOPSIS... Chilly high pressure will build across the region from the Midwest today through Thursday. The high will shift east and offshore early Friday. A cold front will approach from the NW late Friday and Friday night. High pressure will follow the front for the first half of the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 200 AM Wednesday... ...Frost Advisory tonight for all of the Piedmont, Western Sandhills, and Northern Coastal Plain... The cold front was moving SE through eastern NC as of now. The front extended from low pressure near Greenville southwest to near Goldsboro, Fayetteville and Laurinburg. The front will move quickly offshore by around 12z/today. Brief showers/isolated thunder may accompany the front especially in the very narrow axis of 60 dew points in the next few hours, between Fayetteville and Goldsboro. CAA with the wind shift to the NNW at 15-25 mph will occur behind the front with temperatures rapidly falling into the 40s/50s from the 60s. Dew points will crash as well into the 30s. There has yet to be much in the way of light rain behind the front per some model solutions, but there has been the development of stratocumulus/stratus across the northern Piedmont. There is still a window of time through mid-morning of some light rain and drizzle with the best chance from Raleigh north and east into SE VA. This occurs as the mid/upper level support move east of the VA mountains and offshore during this time. After mid-morning expect a gradual clearing with skies becoming mostly sunny in the west first. This clearing will spread east across our region by early to mid afternoon. With CAA expected today, highs will only top out in the mid 50s to lower 60s SE. Weak high pressure riding will build overhead tonight. The only thing that may help limit frost tonight may be that the parent high is forecast to remain west of the Mountains. However, ridging will extend over central NC indicating winds should decouple in low-lying areas. Models suggest some stratocumulus potential over the SW Piedmont for a brief period tonight with a weak lee trough around Charlotte to Albemarle. Otherwise, skies are expected to be clear to mostly clear. It is hard to ignore the statistical guidance forecasts in the lower to mid 30s for almost all the Piedmont, Northern Coastal Plain, and Western Sandhills. We will go ahead with a frost advisory for scattered frost with this forecast with high confidence. We will leave out Hoke, Cumberland, Sampson, and Wayne Counties of the SE Coastal Plain and Eastern Sandhills. Lows even in the SE Coastal Plain should into the upper 30s to near 40, keeping any frost to isolated spots. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... As of 155 AM Wednesday... 1025+ mb surface high pressure will continue to build SE from the Ohio Valley to NC Thursday and Thursday night. Expect mostly sunny skies Thursday and mostly clear skies Thursday night. Highs return to the mid 60s to near 70 SE, with NW winds at 10-15 mph. There should be yet another scattered frost risk outside of urban areas Thursday night with lows again in the lower to mid 30s. High pressure should move overhead Thursday night favoring calm conditions. && .LONG TERM /FRIDAY THROUGH TUESDAY/... As of 256 PM Tuesday... A shortwave trough ejecting east from the Central Plains through the Ohio Valley on Friday will reach the Mid-Atlantic region late Friday night and Saturday. This system will drag a cold front into the area Friday night with the front forecast to slowly push south through the area on Saturday. Showers are expected with the the front, although convective coverage and QPF amounts are in question due to model differences with the strength of the upper trough. This front is forecast to briefly stall just south of the area late Saturday, before returning north as a warm front on Sunday. CAD conditions are likely to develop over the NC Piedmont as the arrival of shortwave impulses embedded within the low-amplitude, zonal flow aloft will lead to overrunning lift and precip Sunday and Sunday night. Additionally, we will need to closely monitor the threat for some stronger convection and destabilization across eastern/southern portions of the area, given that a decent amount of the NWP guidance indicates some weak low pressure wave development along the warm front(s). Drier, more tranquil conditions are expected to return early next week. && .AVIATION /07Z WEDNESDAY THROUGH SUNDAY/... As of 200 AM Wednesday... A return to VFR conditions will occur between 12z and 15z today in the NW, and 15z-18z in the SE. Otherwise, patchy light rain with MVFR to IFR CIGS can be expected this morning. VSBYS should remain VFR to MVFR. NNW winds at 15-20kt can be expected this morning, then diminishing to N at 10-15kt this afternoon. Looking beyond 06z Thursday: VFR conditions will continue across the region for Thursday and Thu night as high pressure builds in. Then forecast confidence becomes lower as an unsettled pattern returns. An upper trough and cold front will move through the area Friday night into early Saturday, bringing a chance of showers and sub-VFR conditions. && .RAH WATCHES/WARNINGS/ADVISORIES... Frost Advisory from 2 AM to 8 AM EDT Thursday for NCZ007>011- 021>028-038>043-073>077-083>085. && SYNOPSIS...Badgett NEAR TERM...Badgett SHORT TERM...Badgett LONG TERM...JM AVIATION...Badgett
Hazardous weather outlook, Apr 15, 3:03 AM EDT, 3 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 303 AM EDT Wed Apr 15 2020 NCZ007>011-021>028-038>043-073>077-083>085-160715- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond- Scotland- 303 AM EDT Wed Apr 15 2020 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ078-086-088-089-160715- Wayne-Hoke-Cumberland-Sampson- 303 AM EDT Wed Apr 15 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Patchy light frost may develop in the normally coldest locations tonight. However, lows should hold in the mid to upper 30s, preventing widepread frost. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PWB
Nearby
Frost Advisories in North Carolina, 2020Every frost advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.